MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV

ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV
Model Number 6L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: sids (b)(6).Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false reactive architect (b)(6) results for 3 samples.The following data was provided (units of measure = s/co): (b)(6) 2020 sid (b)(6) initial result = 1.33 (reactive), repeat with new lot number = 0.43 (nonreactive); (b)(6) 2020 sid (b)(6) initial result = 2.36 (reactive), repeat with new lot number = 0.83 (nonreactive); (b)(6) 2020 sid (b)(6) initial result = 1.02 (reactive), repeat with new lot number = 0.45 (nonreactive).The customer reported failed validation study samples when starting a new lot of architect (b)(6) assay.Additional data was provided for troubleshooting purposes only.The results of the validation study prompted the customer to perform repeat testing on the sids above.The initial reactive results were reported out of the laboratory and corrected to nonreactive.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An error was identified on may 06, 2020.The incorrect g4 date was submitted in the 30-day initial as 03/12/2020.The correct date is 04/02/2020 because that is the date patient data was provided.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review and labeling review.The trending review did not identify a related adverse trend for the complaint issue and the likely cause lot number.Return testing was not completed as returns were not available.Field data was used to evaluate the performance of the architect havab-g assay.The number of standard deviations to the cutoff for the negative populations and the median values was reviewed.The values for lot 12026be00 are within their established limits and comparable to historical reagent performance.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect havab-g for lot number 12026be00 was identified.

Brand Name
ARCHITECT HAVAB-G
Common Device Name
IGG ANTI-HAV
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10002534
Report Number3002809144-2020-00342
Device Sequence Number3159343
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2020
Device Model Number6L27-25
Device Catalogue Number06L27-25
Device Lot Number12026BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer05/06/2020
06/10/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date05/12/2020
06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR PROCESSING MODULE.; ARCHITECT I2000SR PROCESSING MODULE.; ARCHITECT I2000SR PROCESSING MODULE.; LIST 03M74-02, SERIAL (B)(6).; LIST 03M74-02, SERIAL (B)(6).; LIST 03M74-02, SERIAL (B)(6).